Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 83, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2018, 6:12 PM CDT for Brewster County, Jeff Davis County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2018, 6:12 PM CDT (23:12 UTC)
- Expired
- May 23, 2018, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brewster County, TX, Jeff Davis County, TX
The radar
The Midland/Odessa radar (KMAF), 204 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:20 PM CDT | HAIL 1 | 1 N Alpine, TX | LOCATED 1 MILE SOUTH OF THE ALPINE AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
733
WUUS54 KMAF 232312
SVRMAF
TXC043-243-240000-
/O.NEW.KMAF.SV.W.0083.180523T2312Z-180524T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
612 PM CDT WED MAY 23 2018
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Northwestern Brewster County in southwestern Texas...
Southeastern Jeff Davis County in southwestern Texas...
* Until 700 PM CDT.
* At 611 PM CDT, a severe thunderstorm was located 7 miles northeast
of Alpine, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alpine, Marathon, Camp Mitre Peak and Alpine-Casparis Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3064 10340 3053 10324 3015 10320 3031 10378
3057 10383
TIME...MOT...LOC 2311Z 265DEG 10KT 3046 10358
HAIL...1.00IN
WIND...60MPH
$$
292 follow-up statements
383
WWUS54 KMAF 232327
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
627 PM CDT WED MAY 23 2018
TXC243-232337-
/O.CAN.KMAF.SV.W.0083.000000T0000Z-180524T0000Z/
Jeff Davis TX-
627 PM CDT WED MAY 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFF DAVIS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 3064 10342 3053 10324 3015 10320 3032 10374
3046 10372 3063 10344
TIME...MOT...LOC 2327Z 268DEG 9KT 3031 10349
$$
TXC043-240000-
/O.CON.KMAF.SV.W.0083.000000T0000Z-180524T0000Z/
Brewster TX-
627 PM CDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN BREWSTER COUNTY...
At 627 PM CDT, a severe thunderstorm was located 10 miles east of
Alpine, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Alpine, Alpine-Casparis Municipal Airport and Marathon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3064 10342 3053 10324 3015 10320 3032 10374
3046 10372 3063 10344
TIME...MOT...LOC 2327Z 268DEG 9KT 3031 10349
HAIL...1.00IN
WIND...60MPH
$$
29596
WWUS54 KMAF 232342
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
642 PM CDT WED MAY 23 2018
TXC043-240000-
/O.CON.KMAF.SV.W.0083.000000T0000Z-180524T0000Z/
Brewster TX-
642 PM CDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN BREWSTER COUNTY...
At 642 PM CDT, a severe thunderstorm was located 11 miles northwest
of Marathon, or 15 miles east of Alpine, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marathon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3064 10342 3053 10324 3015 10320 3028 10355
3052 10359 3063 10344
TIME...MOT...LOC 2342Z 269DEG 17KT 3030 10340
HAIL...1.00IN
WIND...60MPH
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:42 PM CDT, 30 minutes earlier.
Area forecast discussion, May 23, 5:42 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 542 PM CDT Wed May 23 2018 .DISCUSSION... The latest Aviation Discussion is included below. && .AVIATION... Will carry TSRA at all area terminals, except KMAF, until 24/02Z, but will monitor to add. Expect VFR to prevail until late tonight after storms diminish. Could see MVFR ceilings form again late tonight/early Thursday. Will only carry temporary lower ceilings for now, but this may change on the next issuance. && .PREV DISCUSSION... /issued 317 PM CDT Wed May 23 2018/ UPDATE...Severe Thunderstorm Watch #118 has been issued for Southeast New Mexico and Far West Texas thru 03Z. && .PREV DISCUSSION... /issued 239 PM CDT Wed May 23 2018/ As of 2:00 PM CDT Wednesday...if you like very or extremely hot weather than this weekend and next week is for you. Have a strong storm over the Davis Mtns at this time. Some more storms are starting to form over the Guadalupe Mtns. These storms will continue to increase in coverage and intensity this aftn/evening over SE NM and West Texas as moisture is banked against the mtns in combination with intense heating and upslope flow. These storms will (should) dissipate before reaching the central PB tonight since they will be moving into the ridge and BL stabilization. Have followed the 12Z NAM NEST since it seems to have a good handle on the pattern. Storms could have gusty winds...large hail...and very heavy rains. Even though CAPE's will be in excess of 3000 J with little CIN in SE New Mexico and West Texas the limiting factor will be weak vertical shear. Storms will be on the decrease late tonight then dry weather is expected thru the weekend as ridging builds over the southern Plains. With the H85 ridge edging closer and the the low level moisture mixing temps will rise to record levels over the weekend. Expect temps 100-105 over the PB...around 105 in the Trans Pecos...and 110+ possible over the Rio Grande. Temps will be similar on Monday. Ridging will remain entrenched over the southern Plains next week. Have kept the CWA mainly dry...but there could be enough moisture trapped under the ridge combined with intense heating for an isolated storm. But the main story will be the extremely hot temperatures. With H85 temps exceeding 30C...and as hot as 34C from Tue thru Thursday it's possible we can break the all-time high temperature record for the month of May at Midland Intl Air and Space Port (the current all-time record for May at MAF is 108 degrees set in 1989 and 2000). For now...have high temps Tue and Wed around 105 in the PB...up to 110 in the Trans Pecos...and up to 115 along the Rio Grande. It's entirely possible that high temps could be as much as five degrees hotter than the current forecast. The temperatures next week will be dangerously hot. Remember to wear loose clothing and drink plenty of water (stay away from caffeine and alcohol since that will dehydrate you). Do not leave children...the elderly...and pets unattended in vehicles! Remember to stay hydrated! Strobin && .PRELIMINARY POINT TEMPS/POPS... Big Spring 69 93 72 98 / 10 0 10 10 Carlsbad 63 92 67 99 / 40 10 10 0 Dryden 70 94 72 97 / 20 0 10 10 Fort Stockton 67 92 70 98 / 40 10 10 10 Guadalupe Pass 62 85 68 90 / 30 10 10 0 Hobbs 62 91 65 96 / 40 0 10 0 Marfa 60 87 63 91 / 30 30 10 10 Midland Intl Airport 69 93 71 98 / 10 0 0 0 Odessa 68 93 71 98 / 20 0 0 0 Wink 68 94 70 100 / 40 0 10 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. &&
Hazardous weather outlook, May 23, 1:18 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 118 PM CDT Wed May 23 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241830- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 118 PM CDT Wed May 23 2018 /1218 PM MDT Wed May 23 2018/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight Thunderstorms are possible this afternoon and evening mainly across southeast New Mexico southward to the Guadalupe and Davis Mountains. A few storms will also be possible across the far western and northwestern Permian Basin south to the Big Bend area. Storms could become strong with a few severe, large hail, damaging winds, and locally heavy rain being the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms, some strong, are possible Thursday mainly in the Davis Mountains area. Strong winds and heavy rain will be the main threats. A few storms will possible on Friday across the eastern areas. The weather is expected to turn unusually hot starting Saturday and will gain momentum through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Special weather statement, May 23, 5:04 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
404 PM MDT WED MAY 23 2018
NMZ028-232245-
Eddy County Plains NM-
404 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDDY COUNTY UNTIL
445 PM MDT...
At 404 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hope, moving northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3293 10484 3297 10480 3296 10431 3276 10476
3289 10485
TIME...MOT...LOC 2204Z 231DEG 20KT 3286 10477
03Special weather statement, May 23, 5:27 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 527 PM CDT WED MAY 23 2018 TXZ058-075-232315- Pecos TX-Reeves County and Upper Trans Pecos TX- 527 PM CDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND SOUTH CENTRAL REEVES COUNTIES UNTIL 615 PM CDT... At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 15 miles southeast of Saragosa, or 33 miles northeast of Fort Davis, moving northeast at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Firestone Test Track. This includes Interstate 10 between mile markers 217 and 245. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Texas. LAT...LON 3076 10355 3098 10359 3113 10319 3079 10307 TIME...MOT...LOC 2227Z 241DEG 10KT 3089 10346 29
Special weather statement, May 23, 5:41 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
541 PM CDT WED MAY 23 2018
TXZ079>081-232315-
Big Bend Area TX-Presidio Valley TX-Marfa Plateau TX-
541 PM CDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREWSTER AND
SOUTHEASTERN PRESIDIO COUNTIES UNTIL 615 PM CDT...
At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Lajitas, moving southeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Lajitas, Chisos Basin, Study Butte, Castolon, Terlingua, Big Bend
National Park and Barton Warnock Environmental Educational Center.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 2908 10347 2914 10353 2915 10355 2916 10355
2915 10359 2939 10398 2951 10384 2924 10319
2902 10333 2903 10334 2903 10333 2904 10333
2904 10334 2902 10336
TIME...MOT...LOC 2241Z 300DEG 35KT 2940 10380
33Special weather statement, May 23, 5:48 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
448 PM MDT WED MAY 23 2018
NMZ028-232315-
Eddy County Plains NM-
448 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDDY COUNTY UNTIL
515 PM MDT...
At 448 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hope, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Artesia, Hope, Atoka, Dayton and Artesia Municipal Airport.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3296 10478 3296 10465 3291 10426 3265 10434
3281 10483
TIME...MOT...LOC 2248Z 284DEG 21KT 3288 10472
33Special weather statement, May 23, 5:59 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
559 PM CDT WED MAY 23 2018
TXZ058-067-232345-
Reeves County and Upper Trans Pecos TX-Ward TX-
559 PM CDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL REEVES AND NORTHWESTERN
WARD COUNTIES UNTIL 645 PM CDT...
At 559 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barstow, or 9 miles east of Pecos, moving northeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pecos, Barstow, Pyote, Toyah Lake and Pecos Municipal Airport.
This includes Interstate 20 between mile markers 38 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.
LAT...LON 3124 10337 3144 10359 3164 10344 3164 10315
3150 10301
TIME...MOT...LOC 2259Z 232DEG 9KT 3146 10335
29Special weather statement, May 23, 6:11 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
511 PM MDT WED MAY 23 2018
NMZ028-033-034-240000-
Southern Lea County NM-Eddy County Plains NM-Central Lea County NM-
511 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EDDY AND
SOUTHWESTERN LEA COUNTIES UNTIL 600 PM MDT...
At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Monument, or 21 miles southwest of Hobbs, moving
northeast at 20 mph. Other strong storms were west near Halfway.
Nickel size hail, very heavy rain and wind gusts up to 50 mph will
be possible with these storms.
Locations impacted include...
Halfway to Buckeye.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3228 10388 3243 10391 3279 10377 3282 10335
3242 10339 3221 10343
TIME...MOT...LOC 2310Z 209DEG 16KT 3260 10348
49The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:10 PM CDT | Special Weather Statement | MAF | Jeff Davis | 35 min |
| May 22, 7:21 PM CDT | Special Weather Statement | MAF | Loving | 39 min |
| May 22, 7:21 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 39 min |
| May 22, 7:23 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| May 22, 7:25 PM CDT | Special Weather Statement | MAF | Reeves | 35 min |
| May 22, 7:30 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 60 min |
| May 22, 7:44 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 61 min |
| May 22, 7:47 PM CDT | Special Weather Statement | MAF | Jeff Davis | 28 min |
| May 22, 8:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 60 min |
| May 22, 8:06 PM CDT | Special Weather Statement | MAF | Reeves | 39 min |
| May 22, 8:39 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 66 min |
| May 22, 8:46 PM CDT | Tornado Warning | MAF | Brewster | 32 min |
| May 22, 8:59 PM CDT | Special Weather Statement | MAF | 31 min | |
| May 22, 9:02 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 58 min |
| May 22, 9:20 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 36 min |
| May 22, 9:38 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis | 3 hr |
| May 22, 9:57 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 63 min |
| May 22, 10:35 PM CDT | Special Weather Statement | MAF | 55 min | |
| May 23, 1:29 PM CDT | Special Weather Statement | MAF | Jeff Davis | 46 min |
| May 23, 1:57 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 2 hr |
| May 23, 2:17 PM CDT | Special Weather Statement | MAF | Jeff Davis | 43 min |
| May 23, 2:18 PM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis, Reeves | 117 min |
| May 23, 2:43 PM CDT | Special Weather Statement | MAF | Culberson | 47 min |
| May 23, 2:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 39 min |
| May 23, 2:59 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 46 min |
| May 23, 3:24 PM CDT | Flash Flood Warning | MAF | Jeff Davis, Reeves | 3 hr |
| May 23, 3:27 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 48 min |
| May 23, 3:39 PM CDT | Special Weather Statement | MAF | Culberson | 51 min |
| May 23, 3:40 PM CDT | Special Weather Statement | MAF | Culberson | 50 min |
| May 23, 3:44 PM CDT | Special Weather Statement | MAF | Reeves | 46 min |
| May 23, 3:48 PM CDT | Special Weather Statement | MAF | Presidio | 42 min |
| May 23, 3:58 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 47 min |
| May 23, 4:06 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 39 min |
| May 23, 4:09 PM CDT | Special Weather Statement | MAF | Jeff Davis | 51 min |
| May 23, 4:22 PM CDT | Special Weather Statement | MAF | Presidio | 53 min |
| May 23, 4:43 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 47 min |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 60 min |
| May 23, 4:50 PM CDT | Special Weather Statement | MAF | Reeves | 40 min |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 47 min |
| May 23, 5:25 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 50 min |
| May 23, 5:27 PM CDT | Special Weather Statement | MAF | Reeves | 48 min |
| May 23, 5:39 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Presidio, Reeves | 3 hr |
| May 23, 5:41 PM CDT | Special Weather Statement | MAF | 34 min | |
| May 23, 5:59 PM CDT | Special Weather Statement | MAF | Ward | 46 min |
| May 23, 6:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 23, 6:29 PM CDT | Special Weather Statement | MAF | Ward | 46 min |
| May 23, 6:46 PM CDT | Special Weather Statement | MAF | 44 min | |
| May 23, 6:53 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 52 min |
| May 23, 6:59 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.